# SDR SWAA2020052680052

- Difficulty date: May 21, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 51,967 hours, 30,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT OVERHEAD WILL NOT POWER UP DURING TEST.  R & R RT FWD BATTERY PACK IAW MM 33-51-06, OPS CK'S OK.
